# SDR UALA2013061404134

- Difficulty date: June 13, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,018 hours, 24,551 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 248
- Condition: Failed
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR MAIN BATTERY CHARGER. REPLACED MAIN BATTERY CHARGER IAW AMM.  MESSAGE CLEARED  AND CHARGER OPS CHECKED NORMAL.
